# SDR CA011128017

- Difficulty date: November 14, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 5,232 hours
- Engine: Pwa PT6A28
- System (JASC): 3500 · Oxygen System
- Part: Hose
- Part number: 503800573
- Condition: Broken
- Location: Oxygen Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN)  HOSE BROKE CAUSING LOSS OF PRESSURIZATION, REPLACED HOSE AND FLIGHT TESTED SERVICEABLE.
